Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Side effects of Provera . . .

I have been on provera for 5 days and I really feel like its making me depressed. I also went to bed last night w/ no zits and woke up w/ 2 BIG ones!! My doc. told me to take it for 10 days but I've seen a lot of women prescribed it for only 5. Just wondering what I should do??!

Answer Question
 
Anonymous

Asked by Anonymous at 2:50 PM on Dec. 14, 2008 in Trying to Conceive

Answers (4)
  • I think the Depo made me feel a little crazy. Irrational. I was on it for 2 years and I regret the day I started. I should have used a lower dose BC pill. It took my body 1 year to recover after I stopped getting the shot. I had no period for 7 months after, then I had a 4 month long never stop period. I'm so glad to be off Depo.
    Alminlong

    Answer by Alminlong at 6:13 PM on Dec. 14, 2008

  • I took Provera for a ten day cycle. I took this to get my period back after going off of the pill and having a hard time getting my cycle regulated. I did have symptoms like the ones you mentioned!! My moods were up and down, my face broke out badly (acutally i broke out on my back to...ewwww i know). However, I did get my period back about 4 days after I finished the prescription. Good Luck!!! Be prepared for the possibility of your ovulation to be wierd after the first period.
    AuntEmmy

    Answer by AuntEmmy at 6:53 PM on Dec. 14, 2008

  • It depends on the dose and brand they give you. It is either 7 or 10 days. If the dose you have is for 10 days then you have to take it for 10 days. It can give you all the normal pms symptoms. Just stick it out for a few more days, and just think it will be over soon.
    duckey060504

    Answer by duckey060504 at 10:28 PM on Dec. 14, 2008

  • And to the first poster, she is refering to progesterone to get her period started. Not Depo the birth control. My pharmacy mixes it up all the time. I tell them provera and they say they dont have a script for depo. uhhh. you would think they would know.
    duckey060504

    Answer by duckey060504 at 10:30 PM on Dec. 14, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN